# SDR HEEA063287

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 209070262101
- Condition: Failed
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL TEMPERATURE SIDE DROPS TO ZERO AND COMES BACK UP.  ALSO, THE PRESSURE SIDE IS INDICATING LOW BY 10 PSI.
